Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
200 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Can increasing dose of diovan cause red bumps on face and cough?

After the doctor doubled the dose of Diovan, I broke out in red bumps on my face and scattered areas on my body. These bumps became infected. I also seem to have developed a persistent cough. The increase in medicine was the only thing that changed so I m wondering if the Diovan could be the culprit even though there was never a reaction on the smaller dose I have been taking for years.
Wed, 15 Jul 2020
Report Abuse
General & Family Physician 's  Response
Hello,

In my opinion, the symptoms are not related to the use of Diovan. The use of Diovan does not cause infected bumps. It is probably a bacterial infection. I recommend to clean the bumps with hydrogen peroxide and cover them with an antibiotic cream such as Neosporin cream.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Dorina Gurabardhi, General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Valsartan


Can increasing dose of diovan cause red bumps on face and cough?

Hello, In my opinion, the symptoms are not related to the use of Diovan. The use of Diovan does not cause infected bumps. It is probably a bacterial infection. I recommend to clean the bumps with hydrogen peroxide and cover them with an antibiotic cream such as Neosporin cream. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Dorina Gurabardhi, General & Family Physician